# SDR AALA20190528002

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 7,590 hours, 2,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST ON PS CHECK, CIDS FAULTED EMERGENCY POWER SUPPLY UNIT 13WL, AFT LEFT BATTERY PACK. REPLACED BATTERY PACK PER AMM 33-51-38.
